Alert archive / Wisconsin / Small Craft Advisories in 2013

Small Craft Advisory 71, NWS Milwaukee, WI

September 7, 2013

NWS Milwaukee, WI issued this small craft advisory at Sep 7, 2013, 9:50 AM CDT. It took effect at Sep 7, 2013, 10:00 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2013, 9:50 AM CDT (14:50 UTC)
In effect from
Sep 7, 2013, 10:00 PM CDT
Expired
Sep 8, 2013, 7:00 PM CDT
In force
21 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

151 
WHUS73 KMKX 071450
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
950 AM CDT SAT SEP 7 2013

...WINDS AND WAVES WILL INCREASE THIS EVENING...

.GUSTY NORTHEAST WINDS WILL BUILD HIGH WAVES IN THE WAKE OF A COLD
FRONTAL PASSAGE THIS EVENING. WINDS AND SUBSEQUENT WAVES WILL
BUILD NORTH TO SOUTH ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN
FROM SHEBOYGAN THROUGH WINTHROP HARBOR DURING THE LATE EVENING AND
OVERNIGHT HOURS.

WINDS AND WAVES WILL BEGIN TO DIMINISH SUNDAY AFTERNOON...
SUBSIDING BELOW SMALL CRAFT ADVISORY CONDITIONS SUNDAY EVENING.

LMZ643-644-072300-
/O.NEW.KMKX.SC.Y.0071.130908T0300Z-130909T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
950 AM CDT SAT SEP 7 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM CDT SUNDAY. 

* WINDS: NORTHEAST 5 TO 15 KNOTS THIS EVENING...QUICKLY INCREASING
  TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE IN THE EVENING.
  WINDS BECOMING EAST 10 TO 20 KNOTS BY SUNDAY EVENING. 

* WAVES: 1 FOOT BUILDING TO 4 TO 7 FEET SUNDAY MORNING. WAVES
  SUBSIDING TO 3 TO 4 FEET SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-072300-
/O.NEW.KMKX.SC.Y.0071.130908T0600Z-130909T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
950 AM CDT SAT SEP 7 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT
SUNDAY. 

* WINDS: WEST WIND 5 TO 10 KNOTS THIS AFTERNOON BECOMING NORTH 10
  TO 15 KNOTS LATE IN THE EVENING...THEN BECOMING NORTHEAST 15 TO
  20 KNOTS WITH GUSTS TO AROUND 25 KNOTS AFTER MIDNIGHT. WINDS
  BECOMING EAST 10 TO 20 KNOTS BY SUNDAY EVENING.

* WAVES: AROUND 1 FOOT BUILDING TO 4 TO 7 FEET SUNDAY MORNING...
  THEN SUBSIDING TO 3 TO 4 FEET SUNDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
5 follow-up statements
991 
WHUS73 KMKX 072100
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 PM CDT SAT SEP 7 2013

...WINDS AND WAVES WILL INCREASE THIS EVENING...

.GUSTY NORTHEAST WINDS WILL BUILD HIGH WAVES IN THE WAKE OF A
COLD FRONTAL PASSAGE THIS EVENING. WINDS AND SUBSEQUENT WAVES
WILL BUILD NORTH TO SOUTH ALONG THE NEARSHORE WATERS OF LAKE
MICHIGAN FROM SHEBOYGAN THROUGH WINTHROP HARBOR DURING THE LATE
EVENING AND OVERNIGHT HOURS.

WINDS AND WAVES WILL BEGIN TO DIMINISH SUNDAY AFTERNOON...
SUBSIDING BELOW SMALL CRAFT ADVISORY CONDITIONS SUNDAY EVENING.

LMZ643-644-080500-
/O.CON.KMKX.SC.Y.0071.130908T0300Z-130909T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
400 PM CDT SAT SEP 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM CDT SUNDAY. 

* WINDS: NORTHEAST 5 TO 15 KNOTS THIS EVENING...QUICKLY 
  INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE IN 
  THE EVENING. WINDS BECOMING EAST 10 TO 20 KNOTS BY SUNDAY 
  EVENING. 

* WAVES: 1 FOOT BUILDING TO 4 TO 7 FEET SUNDAY MORNING. WAVES 
  SUBSIDING TO 3 TO 4 FEET SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-080500-
/O.CON.KMKX.SC.Y.0071.130908T0600Z-130909T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
400 PM CDT SAT SEP 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
SUNDAY. 

* WINDS: WEST WIND 5 TO 10 KNOTS LATE THIS AFTERNOON BECOMING
  NORTH 10 TO 15 KNOTS LATE IN THE EVENING...THEN BECOMING
  NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS AFTER
  MIDNIGHT. WINDS BECOMING EAST 10 TO 20 KNOTS BY SUNDAY EVENING.

* WAVES: AROUND 1 FOOT BUILDING TO 4 TO 7 FEET SUNDAY MORNING... 
  THEN SUBSIDING TO 3 TO 4 FEET SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
222 
WHUS73 KMKX 080833
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 AM CDT SUN SEP 8 2013

...BRISK EAST WINDS AND HIGH WAVES...

.GUSTY NORTHEAST WINDS WILL BRING HIGH WAVES AS HIGH PRESSURE
MOVES ACROSS THE UPPER GREAT LAKES.

WINDS AND WAVES WILL BEGIN TO DIMINISH SUNDAY AFTERNOON...
SUBSIDING BELOW SMALL CRAFT ADVISORY CONDITIONS SUNDAY EVENING.

LMZ643-644-081645-
/O.CON.KMKX.SC.Y.0071.000000T0000Z-130909T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
333 AM CDT SUN SEP 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS
  BECOMING EAST 10 TO 15 KNOTS BY SUNDAY EVENING.

* WAVES: 3 TO 5 FEET. WAVES SUBSIDING TO 2 TO 4 FEET SUNDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-081645-
/O.CON.KMKX.SC.Y.0071.000000T0000Z-130909T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
333 AM CDT SUN SEP 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS
  BECOMING EAST 10 TO 15 KNOTS BY SUNDAY EVENING.

* WAVES: 3 TO 6 FEET. WAVES SUBSIDING TO 2 TO 4 FEET SUNDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
753 
WHUS73 KMKX 081433
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 AM CDT SUN SEP 8 2013

...BRISK EAST WINDS AND HIGH WAVES TODAY...

.GUSTY NORTHEAST WINDS WILL BRING HIGH WAVES AS HIGH PRESSURE
MOVES ACROSS THE UPPER GREAT LAKES.

WINDS AND WAVES WILL BEGIN TO DIMINISH THIS AFTERNOON...
SUBSIDING BELOW SMALL CRAFT ADVISORY CONDITIONS THIS EVENING.

LMZ643>646-082245-
/O.CON.KMKX.SC.Y.0071.000000T0000Z-130909T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
933 AM CDT SUN SEP 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS
  BECOMING EAST 10 TO 15 KNOTS BY THIS EVENING.

* WAVES: 3 TO 6 FEET. WAVES SUBSIDING TO 2 TO 4 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
011 
WHUS73 KMKX 082050
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 PM CDT SUN SEP 8 2013

...WINDS AND WAVES SUBSIDING THROUGH EARLY EVENING...

.EAST WINDS AND SUBSEQUENT HIGH WAVES WILL DIMINISH BELOW SMALL
CRAFT ADVISORY CONDITIONS THIS EVENING AS HIGH PRESSURE MOVES
ACROSS THE UPPER GREAT LAKES.

LMZ643>646-090000-
/O.CON.KMKX.SC.Y.0071.000000T0000Z-130909T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
350 PM CDT SUN SEP 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: EAST 10 TO 20 KNOTS...DIMINISHING TO 10 TO 15 KNOTS BY
  THIS EVENING.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
368 
WHUS73 KMKX 090002
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
702 PM CDT SUN SEP 8 2013

...WAVES HAVE SUBSIDED...

..WINDS HAVE EASED OVER THE LATE AFTERNOON HOURS ALLOWING WAVES TO
FALL BELOW SMALL CRAFT CRITERIA. THEREFORE THE SMALL CRAFT
ADVISORY HAS BEEN ALLOWED TO EXPIRE.

LMZ643>646-090115-
/O.EXP.KMKX.SC.Y.0071.000000T0000Z-130909T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
702 PM CDT SUN SEP 8 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 3:12 AM CDT, 6 hours 38 minutes earlier.

Area forecast discussion, Sep 7, 3:12 AM CDT, 6 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 AM CDT SAT SEP 7 2013

.SHORT TERM...

TODAY AND TONIGHT-FORECAST CONFIDENCE MEDIUM TO HIGH.

THE UPPER LEVEL WEST/NORTHWEST FLOW ACROSS THE GREAT LAKES WILL
BECOME MORE NORTHWEST AS A JET MAX INCREASES TO AROUND 95 KNOTS OVER
THE EASTERN LAKE SUPERIOR AREA THIS AFTERNOON...BEFORE DROPPING INTO
LOWER MICHIGAN TONIGHT.  AT 500 MB A WEAK SHORTWAVE WILL DROP
SOUTHEAST ACROSS SOUTHERN WISCONSIN THIS MORNING AND EXIT INTO
NORTHERN INDIANA THIS AFTERNOON.  THE 850/700 MB FLOW IS WEAK AS IS
THE MOISTURE CONVERGENCE/UPWARD MOTION.

THE SURFACE COLD FRONT SHOULD ENTER SOUTHERN WISCONSIN DURING THE
EARLY AFTERNOON BEFORE EXITING THE FAR SOUTH TOWARD EVENING.
ZERO TO 1 KM CAPE VALUES INCREASE TO AROUND 2500 J/KG BUT THIS IS
MAINLY POST FRONTAL OVER PORTIONS OF SOUTH CENTRAL WISCONSIN.

ALL IN ALL THERE ARE SEVERAL MECHANISMS FOR SHOWER/THUNDERSTORM
POTENTIAL...BUT THEY DO NOT ALL COME TOGETHER AT ONE TIME.
THEREFORE A BROAD WINDOW OF LOW POPS APPEAR TO BE THE BEST COURSE OF
ACTION. SPC CONTINUES TO HAVE A SEE TEXT AREA FOR A FEW
THUNDERSTORMS TO POTENTIALLY BECOME SEVERE WITH WINDS/HAIL.  THIS
WOULD OCCUR DURING THE AFTERNOON.

SUNDAY-FORECAST CONFIDENCE HIGH

SURFACE HIGH MOVES OUT OF ONTARIO INTO MICHIGAN WITH COOL AND DRY
EASTERLY FLOW.  UPPER RIDGE REMAINS ANCHORED OVER KANSAS WITH
NORTHWEST FLOW PERSISTING OVER SOUTHERN WISCONSIN.

MONDAY-FORECAST CONFIDENCE HIGH

UPPER TROUGH CURRENTLY OVER PACIFIC NORTHWEST MOVES ACROSS DAKOTAS
DURING THE DAY AND INTO MINNESOTA AT NIGHT.  THIS FLATTENS UPPER
RIDGE WHICH SHIFTS TO THE EAST AND FLOW TURNS TO WESTERLY AND
EVENTUALLY SOUTHWEST OVER WISCONSIN.  SURFACE LOW OF AROUND 1000 MB
MOVES OUT OF DAKOTAS INTO MINNESOTA BY THE EVENING AND THEN CROSSES
LAKE SUPERIOR OVERNIGHT.

MODELS SHOW NOSE OF LOW LEVEL JET AND SIGNIFICANT WARM ADVECTION
REGIME STAYING WELL NORTH OF THE AREA WITH THUNDERSTORMS NOW EVEN
FURTHER NORTH THAN MODELS DEPICTED 24 HOURS AGO.  LOOKS LIKE BULK OF
ACTIVITY WILL BE IN LAKE SUPERIOR AREA AND NORTHWEST ONTARIO. 500 MB
HEIGHTS ACTUALLY RISE 10-20 METERS OVER SOUTHERN WISCONSIN.

.LONG TERM...

TUESDAY-FORECAST CONFIDENCE HIGH

SURFACE LOW MOVES ACROSS ONTARIO AND INTO QUEBEC WITH FRONT SLOWING
DOWN AS IT SAGS SOUTH THROUGH SOUTHERN WISCONSIN IN THE AFTERNOON.
GFS IS ONE OF THE SLOWER SOLUTIONS AND HAS 925 MB TEMPS AROUND
+28C...SUGGESTING MID TO UPPER 90S.  BOTH NAM AND GFS HAVE PLUME OF
WARM AND DRY AIR JUST AHEAD OF FRONT SPREADING OUT OF THE CENTRAL
PLAINS WHERE IT HAS BEEN RATHER HOT OF LATE AND THERE IS THE
POTENTIAL THAT CURRENT FORECAST IN THE LOWER 90S IS CONSERVATIVE.

LAST TWO RUNS OF ECMWF HAVE FRONT MAKING IT THROUGH FASTER...WHICH
SUGGESTS MORE CONSERVATIVE TEMPERATURE FORECAST IS IN ORDER.

GFS ECMWF AND GEMNH ARE IN RATHER GOOD AGREEMENT IN NARROW PLUME OF
MOISTURE JUST BEHIND THE SURFACE FRONT WITH MOISTURE ADVECTING OUT
OF SOUTHWESTERN STATES.  LOOKS LIKE MOST OF THIS CONVECTIVE ACTIVITY
WOULD BE AT NIGHT WHEN MODEST HEIGHT FALLS OF ABOUT 20 METERS
OCCUR.

WEDNESDAY-FORECAST CONFIDENCE HIGH

FRONT PUSHES WELL SOUTH BUT A SECOND REINFORCING COOL SURGE IS SHOWN
TO COME DOWN AS A BROAD UPPER TROUGH DEVELOPS OVER CENTRAL AND
EASTERN CANADA.  STRONGEST HEIGHT FALLS OF ABOUT 100 METERS MOVE
ACROSS NORTHERN MICHIGAN WITH STRONGER DYNAMICS JUST BRUSHING
SOUTHERN WISCONSIN.   SHOULD BE DRY WITH TEMPERATURES RETURNING MORE
TOWARD SEASONABLE LEVELS.

THURSDAY-FORECAST CONFIDENCE HIGH

MODELS HAVE COME INTO BETTER AGREEMENT IN DIGGING ANOTHER TROUGH IN
NORTHWEST FLOW INTO THE GREAT LAKES.  THIS FEATURE IS NOT AS
AMPLIFIED AS ECMWF DEPICTED A FEW RUNS AGO...BUT WOULD CONTINUE TO
PUSH COOLER AIR INTO GREAT LAKES.  IN FACT GFS DROPS 850 MB TEMPS
DOWN INTO ABOUT +6C WHICH WOULD BE LOW ENOUGH FOR LAKE EFFECT
SHOWERS.  HOWEVER THE FETCH WOULD LIKELY KEEP THEM OFFSHORE.

FRIDAY-FORECAST CONFIDENCE HIGH

DRY AND COOL NORTHWEST FLOW ALOFT SHOULD CONTINUE WITH LARGE SURFACE
HIGH OVER MICHIGAN AND LIGHT SURFACE FLOW.
&&

.AVIATION/12Z TAFS/...

MAINLY VFR CONDITIONS. A MID LEVEL CLOUD DECK WILL DROP INTO
SOUTHERN WISCONSIN EARLY THIS MORNING WITH ISOLATED SHOWERS WITH
A FEW ELEVATED THUNDERSTORMS.  THEN SCATTERED THUNDERSTORMS
ARE EXPECTED IN THE VICINITY OF A COLD FRONT SLOWLY DROPPING DOWN
THROUGH SOUTHERN WI THIS AFTERNOON AND EVENING.

SOME MVFR CLOUDS POSSIBLE BEHIND THE FRONT LATER TONIGHT INTO SUNDAY
MORNING.

&&

.MARINE...

SOUTHWEST WINDS AHEAD OF A COLD FRONT THIS MORNING.  A COLD FRONT
WILL THEN DROP SOUTH THIS AFTERNOON.  NORTHEAST WINDS WILL INCREASE
TONIGHT BEHIND THE FRONT.  WINDS/WAVES MAY REACH SMALL CRAFT
ADVISORY CRITERIA LATE TONIGHT AND INTO SUNDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
SUNDAY THROUGH FRIDAY...CRAVEN
Hazardous weather outlook, Sep 7, 3:59 AM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
359 AM CDT SAT SEP 7 2013

WIZ046-047-051-052-056>060-062>072-080900-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
359 AM CDT SAT SEP 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND EARLY THIS
EVENING...AS A WEAK COLD FRONT MOVES THROUGH SOUTHERN WISCONSIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY NIGHT...AS
A COLD FRONT MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS.

LMZ643>646-080900-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
359 AM CDT SAT SEP 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND EARLY THIS
EVENING...AS A WEAK COLD FRONT MOVES ACROSS SOUTHERN LAKE MICHIGAN.

WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS LATE TONIGHT
AS NORTHEAST WINDS STRENGTHEN AFTER THE PASSAGE OF THE COLD FRONT.
THERE IS AN INCREASED RISK OF RIP CURRENTS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS SUNDAY...DUE TO
PERSISTENT NORTHEAST WINDS. THERE IS AN INCREASED RISK OF RIP CURRENTS
ON SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY NIGHT...AS
A COLD FRONT MOVES THROUGH THE REGION.

WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS THURSDAY AND
THURSDAY NIGHT DUE TO BRISK NORTHEAST WINDS.

HENTZ

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 1:27 PM CDTAreal Flood AdvisoryMKXMilwaukee, Ozaukee3 hr

Nearby

Small Craft Advisories in Wisconsin, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.